Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Ok so I've been single for about a year now and despite not sleeping with anyone either I still was interested in sex. However, I went on the pill (cilest) about 2 months ago and my interest in sex has really dropped. Is this normal? My libido was probably a bit too keen before but in case I am ever in a relationship anytime soon I'm worried that I just won't be that interested?
    Offline

    1
    ReputationRep:
    I'm on cilest with a bf and never had a problem. It might just be that particular pill has that side effect on you. You could try a different one?
    Offline

    1
    ReputationRep:
    different people have different reactions I guess. Can't say I noticed this problem myself, maybe try another pill?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: September 25, 2010
The home of Results and Clearing

3,152

people online now

1,567,000

students helped last year
Poll
Will you be tempted to trade up and get out of your firm offer on results day?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.